Mathematical Research Letters

Volume 23 (2016)

Number 1

An extension of the pair-correlation conjecture and applications

Pages: 201 – 220

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n1.a10

Authors

Alessandro Languasco (Dipartimento di Matematica, Università di Padova, Italy)

Alberto Perelli (Dipartimento di Matematica, Università di Genova, Italy)

Alessandro Zaccagnini (Dipartimento di Matematica e Informatica, Università di Parma, Italy)

Abstract

We study an extension of Montgomery’s pair-correlation conjecture and its relevance in some problems on the distribution of prime numbers.

Keywords

Riemann zeta function, pair correlation of zeros, primes in short intervals, prime number formula

2010 Mathematics Subject Classification

11M26, 11N05

Full Text (PDF format)